# SDR UPS98827875

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, RT WING LEADING EDGE NR 3 PNEU SHUT-OFF AFT ATTACH BRACKET AT XW223 CRACKED.  REMOVED BROKEN BRACKET IAW DC8 SRM 51-3-0.  MAT ID FOR NEW BRACKET 302 STAINLESS STEEL .063 IN ANNEALED CONDITION IAW DAC DWG NR 5802881 AND DC8 SRM 51-9-0.  FAB NEW BRACKET IAW DAC DWG 5802881.  INSTALLED NEW BRACKET IAW DC8 SRM 51-3-0.
